# SDR USAA2012011900008

- Difficulty date: January 12, 2012
- Submitted: January 19, 2012
- Operation: Air carrier
- Aircraft: N426US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24548
- Aircraft time: 59,768 hours, 40,074 cycles
- System (JASC): 5240 · Service Doors
- Part: Door Frame
- Part number: 6545871132
- Part serial: 1252
- Condition: Cracked
- Location: Service Door
- Part time: 39,860 hours, 26,917 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q6 CHECK - CRACK IN LOWER AFT CORNER OF FORWARD SERVICE DOOR FRAME AT BS 328.  REPLACED FORWARD SERVICE DOOR IAW JOB CARD 03C10652008.
